# SDR 08FDEA00624

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, MID CABIN, SEAT TRACK AT STA 6-10,  X = -8, 01 EACH CRACK FOUND ON CHANNEL.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
